# SDR IXXA0000018

- Difficulty date: May 3, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62F
- Aircraft serial: 46110
- Aircraft time: 51,820 hours, 15,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460101J0134
- Condition: Defective
- Location: Engine
- Part time: 51,820 hours, 15,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM KWI TO HIK, THE FLIGHT CREW NOTICED THE MAIN HYDRAULIC SYSTEM FLUID QUANTITY DECLINING.  THE FLIGHT CREW FOLLOWED COMPANY EMERGENCY PROCEDURES, DECLAIRED AN EMERGENCY, AND CONTINUED TO HIK FOR AN UNEVENFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING A RUPTURED HYDRAULIC PRESSURE LINE ON THE NUMBER TWO ENGINE DRIVEN HYDRAULIC PUMP.  MAINTENANCE REPLACED THE LINE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
